Volume 9, Issue 2 (11-2014)                   IJMSI 2014, 9(2): 101-108 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Aghalary R. Application of the Norm Estimates for Univalence of Analytic Functions. IJMSI. 2014; 9 (2) :101-108
URL: http://ijmsi.ir/article-1-377-en.html
Abstract:  

By using norm estimates of the pre-Schwarzian derivatives for certain family of analytic functions, we shall give simple sufficient conditions for univalence of analytic functions.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb